Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 31, Issue 1


Bilinear Calderón–Zygmund operators on products of variable Hardy spaces

Jian Tan
  • Corresponding author
  • School of Science, Nanjing University of Posts and Telecommunications, Nanjing 210023, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-09-20 | DOI: https://doi.org/10.1515/forum-2018-0082


In this paper, it is shown that bilinear Calderón–Zygmund operators are bounded from products of variable Hardy spaces into variable Lebesgue or Hardy spaces.

Keywords: Bilinear Calderón–Zygmund operators; variable exponent; atomic decomposition; Hardy space

MSC 2010: 42B20; 42B30


  • [1]

    R. R. Coifman, A real variable characterization of Hp, Studia Math. 51 (1974), 269–274. Google Scholar

  • [2]

    R. R. Coifman and Y. Meyer, Wavelets, Calderón–Zygmund and Multilinear Operators, Cambridge University Press, Cambridge, 1992. Google Scholar

  • [3]

    R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645. CrossrefGoogle Scholar

  • [4]

    D. Cruz-Uribe, A. Fiorenza, J. M. Martell and C. Pérez, The boundedness of classical operators on variable Lp spaces, Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 1, 239–264. Google Scholar

  • [5]

    D. Cruz-Uribe, K. Moen and H. V. Nguyen, The boundedness of multilinear Calderón–Zygmund operators on weighted and variable Hardy spaces, preprint (2017), https://arxiv.org/abs/1708.07195.

  • [6]

    D. Cruz-Uribe and L.-A. D. Wang, Variable Hardy spaces, Indiana Univ. Math. J. 63 (2014), no. 2, 447–493. Web of ScienceCrossrefGoogle Scholar

  • [7]

    D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Heidelberg, 2013. Google Scholar

  • [8]

    L. Diening, Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129 (2005), no. 8, 657–700. CrossrefGoogle Scholar

  • [9]

    C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta Math. 129 (1972), no. 3–4, 137–193. Google Scholar

  • [10]

    L. Grafakos and D. He, Multilinear Calderón–Zygmund operators on Hardy spaces. II, J. Math. Anal. Appl. 416 (2014), no. 2, 511–521. CrossrefGoogle Scholar

  • [11]

    L. Grafakos and N. Kalton, Multilinear Calderón—Zygmund operators on Hardy spaces, Collect. Math. 52 (2001), no. 2, 169–179. Google Scholar

  • [12]

    L. Grafakos, S. Nakamura, H. Nguyen and Y. Sawano, Conditions for boundedness into Hardy spaces, preprint (2017), https://arxiv.org/abs/1702.02229v1.

  • [13]

    L. Grafakos and R. H. Torres, Multilinear Calderón–Zygmund theory, Adv. Math. 165 (2002), no. 1, 124–164. CrossrefGoogle Scholar

  • [14]

    Y. Han, M.-Y. Lee and C.-C. Lin, Atomic decomposition and boundedness of operators on weighted Hardy spaces, Canad. Math. Bull. 55 (2012), no. 2, 303–314. CrossrefGoogle Scholar

  • [15]

    K.-P. Ho, Atomic decomposition of Hardy–Morrey spaces with variable exponents, Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 1, 31–62. CrossrefGoogle Scholar

  • [16]

    G. E. Hu and Y. Meng, Multilinear Calderón–Zygmund operator on products of Hardy spaces, Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 2, 281–294. CrossrefGoogle Scholar

  • [17]

    J. Huang and Y. Liu, The boundedness of multilinear Calderón–Zygmund operators on Hardy spaces, Proc. Indian Acad. Sci. Math. Sci. 123 (2013), no. 3, 383–392. CrossrefGoogle Scholar

  • [18]

    O. Kováčik and J. Rákosník, On spaces Lp(x) and Wk,p(x), Czechoslovak Math. J. 41 (1991), 592–618. Google Scholar

  • [19]

    R. H. Latter, A characterization of Hp(𝐑n) in terms of atoms, Studia Math. 62 (1978), no. 1, 93–101. Google Scholar

  • [20]

    Y. Meyer, Wavelets and Operators, Cambridge University Press, Cambridge, 1992. Google Scholar

  • [21]

    E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal. 262 (2012), no. 9, 3665–3748. CrossrefWeb of ScienceGoogle Scholar

  • [22]

    H. Nakano, Modulared Semi-ordered Linear Spaces, Maruzen, Tokyo, 1950. Google Scholar

  • [23]

    W. Orlicz, Über konjugierte Exponentenfolgen, Stud. Math. 3 (1931), 200–211. CrossrefGoogle Scholar

  • [24]

    L. Pick and M. Růžička, An example of a space Lp(x) on which the Hardy–Littlewood maximal operator is not bounded, Expo. Math. 19 (2001), no. 4, 369–371. Google Scholar

  • [25]

    Y. Sawano, Atomic decompositions of Hardy spaces with variable exponents and its application to bounded linear operators, Integral Equations Operator Theory 77 (2013), no. 1, 123–148. CrossrefWeb of ScienceGoogle Scholar

  • [26]

    E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Math. Ser. 43, Princeton University Press, Princeton, 1993. Google Scholar

  • [27]

    J. Tan, Atomic decompositions of localized Hardy spaces with variable exponents and applications, J. Geom. Anal. (2018), 10.1007/s12220-018-0019-1. Google Scholar

  • [28]

    J. Tan, Atomic decomposition of variable Hardy spaces via Littlewood–Paley–Stein theory, Ann. Funct. Anal. 9 (2018), no. 1, 87–100. Web of ScienceCrossrefGoogle Scholar

  • [29]

    J. Tan, Z. Liu and J. Zhao, On some multilinear commutators in variable Lebesgue spaces, J. Math. Inequal. 11 (2017), no. 3, 715–734. Web of ScienceGoogle Scholar

  • [30]

    K. Zhao and Y. Han, Boundedness of operators on Hardy spaces, Taiwanese J. Math. 14 (2010), no. 2, 319–327. CrossrefWeb of ScienceGoogle Scholar

  • [31]

    C. Zhuo, Y. Sawano and D. Yang, Hardy spaces with variable exponents on RD-spaces and applications, Dissertationes Math. (Rozprawy Mat.) 520 (2016), 1–74. CrossrefGoogle Scholar

About the article

Received: 2018-04-13

Published Online: 2018-09-20

Published in Print: 2019-01-01

Funding Source: Natural Science Foundation of Jiangsu Province

Award identifier / Grant number: BK20180734

Funding Source: Nanjing University of Posts and Telecommunications

Award identifier / Grant number: NY217151

The project is sponsored by Natural Science Foundation of Jiangsu Province of China (grant no. BK20180734), Natural Science Foundation for Colleges and Universities in Jiangsu Province (grant no. 18KJB110022) and Nanjing University of Posts and Telecommunications Science Foundation (grant no. NY217151).

Citation Information: Forum Mathematicum, Volume 31, Issue 1, Pages 187–198, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2018-0082.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in